# SDR SWAA2025022498831

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N8887Q
- Make and model: Boeing 737-8
- Aircraft serial: 67964
- Aircraft time: 5,127 hours, 2,771 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ASSIST HANDLE LOOSE<[01] SECURED L1 DOOR ASSIST HANDLE PER AMM 52-11-31.
